Sazonov A.P. Positive Solutions of Elliptic Equations on Riemannian Manifolds of a Special Type

 
Sazonov Alеksеy Pavlovich

Postgraduate Student, Department of Mathematical Analysis and Functions Theory,
Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it. This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Universitetsky, 100, 400062 Volgograd, Russian Federation

3 2015 Sazonov

Key words: elliptic equations, theorems of Liouville, model Riemannian manifolds, radially symmetric solutions, problem of Cauchy.

Creative Commons License
Positive Solutions of Elliptic Equations on Riemannian Manifolds of a Special Type by Sazonov A.P. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in EnglishScience Journal of Volgograd State University. Mathematics. Physics. №3 (28) 2015 pp. 6-18 

Attachments:
Download this file (Sazonov.pdf) 1_Sazonov.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/436
927 Downloads